MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED, NASAL PREFORMED; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED, NASAL PREFORMED; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 111782-000065
Medical Device Problem Codes Break (1069); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "during the cuff test, it was found broken that could not be inflated." this was found prior to use during patient inspection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4)- the sample was returned to the manufacturer for evaluation.The manufacturer reported: "one actual sample was received in an open pouch for further evaluation.Visual inspection was conducted on the received sample and no abnormalities was observed.Device is meeting the visual inspection following manufacturing released standards.The cuff pressure of the actual returned sample was inflated to 25 mbar by using calibrated endotest.However, the cuff was unable to maintain its pressure at 25 mbar.Further inspection carried out on the cuff, and it was observed that there is 2 small hole on the inflation tube (side arm).The small hole on the cuff prevented the cuff inflating.Based on our standard production method such cut mark would be detectable during the 100% leak test conducted during inspection and will be rejected immediately.Dhr investigation from this batch revealed no abnormalities.The qa team approved the release of total 600 units of the product for this lot to the customer.The actual root cause is unable to determine as from manufacturing site, due to the obvious defect such hole able to be detected at slow bertha.Actual root cause could not be verified as manufacturing related.Corrective actions cannot be established since the sample received does not reveal defect that is caused by manufacturing.Due to visual inspection and inflation and deflation was 100% conducted in manufacturing process and such obvious defect able to be detected and taken out as it will fail all the testing at manufacturing site.From observation and verification on actual sample returned, the cuff is in good condition.However, there were two small holes observed on the inflation side of the side arm that prevented the cuff from inflating.Thus, this defect could not be determined as manufacturing related, and this complaint is not verified." teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
TRACHEAL TUBE, CUFFED, NASAL PREFORMED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19985899
Report Number8040412-2024-00196
Device Sequence Number4363143
Product Code BTR
UDI-Device Identifier04026704325641
UDI-Public(01)04026704325641(11)231231(17)281130(10)40E23M5553(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number111782-000065
Device Lot Number40E23M5553
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown